# SDR IPXA2024012217735

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 90,894 hours, 17,849 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Delaminated
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 WINDOW HAD DELAMINATION THAT IS OUT OF LIMITS AS PER AMM 56-11-01-200-801. COMPLETED INSTALLATION OF L1 WINDOW REF AMM 56-11-05. OPEN
